Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 366, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 10:26 PM CDT for Caddo County, Custer County, Washita County, Oklahoma. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2012, 10:26 PM CDT (03:26 UTC)
- Expired
- Jun 3, 2012, 11:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Custer County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 122 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:29 PM CDT | HAIL 0.75 | 1 Nne Clinton, OK | |
| Jun 3, 11:06 PM CDT | HAIL 0.88 | 5 N Eakly, OK | |
| Jun 3, 11:13 PM CDT | HAIL 1 | 9 W Lookeba, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:06 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2874 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
364 WUUS54 KOUN 040326 SVROUN OKC015-039-149-040430- /O.NEW.KOUN.SV.W.0366.120604T0326Z-120604T0430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1026 PM CDT SUN JUN 3 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CADDO COUNTY IN SOUTHWEST OKLAHOMA... CUSTER COUNTY IN WESTERN OKLAHOMA... WASHITA COUNTY IN WESTERN OKLAHOMA... * UNTIL 1130 PM CDT * AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FOSS RESERVOIR TO 6 MILES NORTHWEST OF CORN...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WEATHERFORD...CLINTON...CORDELL...HINTON...BURNS FLAT...HYDRO... ARAPAHO...BINGER...CORN...CANUTE...BUTLER...EAKLY...BESSIE... COLONY...LOOKEBA...FOSS...FOSS RESERVOIR...ALBERT... FORT COBB RESERVOIR AND ALFALFA. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 94. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3550 9831 3510 9829 3537 9935 3571 9937 TIME...MOT...LOC 0322Z 294DEG 23KT 3556 9928 3544 9885 $$ ..SPEG.
3 follow-up statements
888 WWUS54 KOUN 040345 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1045 PM CDT SUN JUN 3 2012 OKC015-039-149-040430- /O.CON.KOUN.SV.W.0366.000000T0000Z-120604T0430Z/ CUSTER OK-CADDO OK-WASHITA OK- 1045 PM CDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR CUSTER...CADDO AND WASHITA COUNTIES... AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FOSS RESERVOIR TO CORN...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...CLINTON...CORDELL...HINTON...BURNS FLAT...HYDRO... ARAPAHO...BINGER...CORN...CANUTE...BUTLER...EAKLY...BESSIE... COLONY...LOOKEBA...FOSS...FOSS RESERVOIR...ALBERT...FORT COBB RESERVOIR AND ALFALFA. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3550 9831 3510 9829 3537 9935 3571 9937 TIME...MOT...LOC 0341Z 283DEG 22KT 3554 9915 3542 9872 $$
640 WWUS54 KOUN 040401 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1101 PM CDT SUN JUN 3 2012 OKC015-039-149-040430- /O.CON.KOUN.SV.W.0366.000000T0000Z-120604T0430Z/ CUSTER OK-CADDO OK-WASHITA OK- 1101 PM CDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR EXTREME SOUTHEASTERN CUSTER...CADDO AND NORTHEASTERN WASHITA COUNTIES... AT 1100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR COLONY...MOVING EAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...CLINTON...HINTON...ARAPAHO...BINGER...CORN...EAKLY... COLONY...LOOKEBA...ALBERT AND FORT COBB RESERVOIR. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 63 AND 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3560 9902 3550 9831 3510 9829 3545 9904 TIME...MOT...LOC 0400Z 289DEG 42KT 3540 9866 $$
015 WWUS54 KOUN 040410 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1110 PM CDT SUN JUN 3 2012 OKC015-039-149-040430- /O.CON.KOUN.SV.W.0366.000000T0000Z-120604T0430Z/ CUSTER OK-CADDO OK-WASHITA OK- 1110 PM CDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR EXTREME SOUTHEASTERN CUSTER...CADDO AND EXTREME NORTHEASTERN WASHITA COUNTIES... AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAKLY...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... HINTON...BINGER...EAKLY...LOOKEBA AND ALBERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3550 9831 3510 9829 3531 9863 3549 9863 TIME...MOT...LOC 0409Z 288DEG 26KT 3538 9857 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:37 PM CDT, 49 minutes earlier.
Area forecast discussion, Jun 3, 9:37 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 937 PM CDT SUN JUN 3 2012 .DISCUSSION... CONVECTION SEEMS TO BE STRUGGLING TO DEVELOP THIS EVENING...DESPITE THE ENTHUSIASM OF SHORT-RANGE FORECAST MODELS. HAVE ADJUSTED POPS FOR PRE-MIDNIGHT HOURS TO REFLECT MORE OF WHAT IS HAPPENING...AND LESS OF WHAT THE MODELS SHOW. HOWEVER...AM STILL RELUCTANT TO GIVE UP ON THE POST-MIDNIGHT RAIN CHANCES. IF THE STORMS IN OUR WESTERN COUNTIES CAN OVERCOME THE EVENING LOW-LEVEL STABILIZATION...THEY SHOULD INDEED MERGE INTO A SUBSTANTIAL COMPLEX...BUT FAILURE TO DO SO WILL PROBABLY RESULT IN LITTLE MORE THAN ISOLATED ELEVATED CONVECTION. IT REMAINS TO BE SEEN WHICH MODE WILL BECOME DOMINANT TONIGHT. UPDATES TO THE TEXT FORECASTS WILL BE SENT SHORTLY. FURTHER UPDATES TO THE FORECAST ARE LIKELY LATER THIS EVENING/OVERNIGHT. && .PREV DISCUSSION... /ISSUED 600 PM CDT SUN JUN 3 2012/ AVIATION... TSTMS DEVELOPING OVER THE EASTERN TX PANHANDLE AND FAR WESTERN OK EARLY THIS EVENING ARE EXPECTED TO INCREASE IN COVERAGE DURING THE EVENING HOURS AND MOVE SOUTHEASTWARD THROUGH MUCH OF OK. WILL INCLUDE TSTM TEMPO GROUPS FOR ALL BUT KSPS AS THE STORM COMPLEX MOVES ACROSS THE AREA. BRIEF PD OF MVFR/IFR WITH THE STORMS...OTRW VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. PREV DISCUSSION... /ISSUED 236 PM CDT SUN JUN 3 2012/ DISCUSSION... COMPLEX SCENARIO FOR LATER TODAY AND TONIGHT AS MODELS DEPICT SEVERAL DIFFERENT SOLUTIONS. WILL FOLLOW NAM MORE CLOSELY FOR TODAY/TONIGHT. EXPECT BAND OF SHOWERS AND ISOLATED STORMS TO CONTINUE TO MOVE ACROSS MAINLY NORTHERN OKLAHOMA EARLY THIS AFTN AND THEN EXIT EAST. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS THEN EXPECTED TO OCCUR BY MID/LATE AFTN ACROSS PORTIONS OF NORTHWEST INTO WESTERN OKLAHOMA ALONG APPROACHING SFC FRONT AND DIFFUSE DRYLINE NEAR WESTERN BORDER. THIS WILL EVENTUALLY TURN INTO MCS DURING EVENING AND OVERNIGHT AND MOVE EAST AND SOUTHEAST ACROSS A GOOD PORTION OF OKLAHOMA. SEVERE STORMS ARE LIKELY AS A VERY UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE AREA FOR THIS AFTN WITH VERY LARGE HAIL AND SOME WIND POTENTIAL. SEVERE POSSIBILITIES MAY LINGER OVERNIGHT... WITH MAIN IMPACT DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. STORMS MAY LINGER ACROSS SOUTHEAST MONDAY MORNING. EXPECTED MAIN SURFACE BOUNDARY WILL THEN LINGER NEAR RED RIVER AND WILL CONTINUE WITH SOME HIGHER POPS ACROSS THESE AREAS INTO TUE/WED AS BOUNDARY ACTS AS FOCUS. OTHERWISE... MOISTURE PLUME AND DAYTIME HEATING MAY ALLOW SOME SCATTERED AFTN/EVENING STORMS JUST ABOUT ANY DAY THIS WEEK AND WILL MAINTAIN LOW POPS THROUGH END OF WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 91 70 85 / 60 20 20 20 HOBART OK 69 95 70 87 / 60 20 30 20 WICHITA FALLS TX 73 95 72 89 / 30 30 30 30 GAGE OK 68 93 64 87 / 60 20 20 20 PONCA CITY OK 69 89 68 85 / 60 20 20 20 DURANT OK 72 89 72 87 / 40 30 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/02
Hazardous weather outlook, Jun 3, 12:08 PM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SUN JUN 3 2012
OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SUN JUN 3 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA INCLUDES ALL OF OKLAHOMA AND NORTH TEXAS IN THE
NATIONAL WEATHER SERVICE NORMAN FORECAST AREA.
TIMING...
SEVERE STORMS WILL BE POSSIBLE AS EARLY AS MID AFTERNOON... WITH
MORE WIDESPREAD SEVERE STORMS POSSIBLE THIS EVENING AND OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS PORTIONS OF OKLAHOMA AND NORTH TEXAS... WITH THE MOST
WIDESPREAD STORMS LIKELY DEVELOPING IN NORTHWEST OKLAHOMA. DUE TO
HIGH INSTABILITY DEVELOPING OVER THE AREA... THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING HAIL LARGER THAN BASEBALLS AND WIND
GUSTS OVER 65 MPH.
THE THUNDERSTORMS OVER NORTHWEST OKLAHOMA AND THE NORTHEASTERN
PANHANDLES WILL LIKELY EXPAND INTO A THUNDERSTORM COMPLEX THAT WILL
MOVE EAST OR EAST-SOUTHEAST ACROSS PORTIONS OF NORTHERN AND CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT. HAIL UP TO THE SIZE OF GOLF
BALLS AND 65 MPH WINDS WILL BE POSSIBLE WITH THE STRONGER
STORMS...ESPECIALLY DURING THE EVENING HOURS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH SATURDAY...BUT THE
CHANCE FOR ORGANIZED SEVERE STORMS WILL BE LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM MONDAY JUNE 4.In the hours before
Special weather statement, Jun 3, 9:11 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT SUN JUN 3 2012
TXZ083-084-040245-
HARDEMAN TX-FOARD TX-
911 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDEMAN AND FOARD COUNTIES
UNTIL 945 PM CDT...
AT 906 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM ALONG A LINE EXTENDING FROM QUANAH TO 10 MILES
SOUTHEAST OF SWEARINGEN...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
QUANAH...CROWELL...CHILLICOTHE...MEDICINE MOUND...GOODLETT...
MARGARET...THALIA...COPPERS BREAK STATE PARK AND RAYLAND.
LAT...LON 3452 9996 3446 9979 3438 9969 3437 9962
3439 9958 3436 9947 3378 9948 3380 9963
3382 9968 3381 9970 3386 10004
TIME...MOT...LOC 0206Z 288DEG 38KT 3437 9972 3403 10002
..SPEG.Special weather statement, Jun 3, 9:20 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 920 PM CDT SUN JUN 3 2012 OKZ014-016-040245- ROGER MILLS OK-CUSTER OK- 920 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS AND CUSTER COUNTIES UNTIL 945 PM CDT... AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMMON... MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... HAMMON...BUTLER...FOSS RESERVOIR AND STAFFORD. LAT...LON 3573 9944 3576 9899 3549 9901 3553 9947 TIME...MOT...LOC 0216Z 272DEG 23KT 3564 9939 ..SPEG.
Special weather statement, Jun 3, 9:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SUN JUN 3 2012
OKZ021-022-0403000-
WASHITA OK-BECKHAM OK-
946 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND BECKHAM COUNTIES
UNTIL 1000 PM CDT...
AT 945 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM FOSS RESERVOIR TO JUST NORTH OF ELK CITY TO
SWEETWATER...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM
WARNING WILL LIKELY BE REQUIRED.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CORDELL...BURNS FLAT...DILL CITY...CANUTE...
CARTER...BESSIE AND FOSS.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3542 9959 3551 9957 3551 9937 3546 9936
3547 9896 3530 9872 3519 9918 3520 9974
3542 9992
TIME...MOT...LOC 0245Z 318DEG 29KT 3554 9919 3547 9948 3548 9987Special weather statement, Jun 3, 9:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SUN JUN 3 2012
OKZ021-022-040300-
WASHITA OK-BECKHAM OK-
946 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND BECKHAM COUNTIES
UNTIL 1000 PM CDT...
AT 945 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM FOSS RESERVOIR TO JUST NORTH OF ELK CITY TO
SWEETWATER...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM
WARNING WILL LIKELY BE REQUIRED.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CORDELL...BURNS FLAT...DILL CITY...CANUTE...
CARTER...BESSIE AND FOSS.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3542 9959 3551 9957 3551 9937 3546 9936
3547 9896 3530 9872 3519 9918 3520 9974
3542 9992
TIME...MOT...LOC 0245Z 318DEG 29KT 3554 9919 3547 9948 3548 9987
CORRECTED UGC EXPIRATIONSpecial weather statement, Jun 3, 10:07 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT SUN JUN 3 2012
OKZ033-034-036-TXZ083-040330-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
1007 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...JACKSON AND
HARDEMAN COUNTIES UNTIL 1030 PM CDT...
AT 1004 PM CDT...STRONG WINDS FROM DISSIPATING THUNDERSTORMS WILL
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND HARDEMAN COUNTY OF NORTH
TEXAS. IN ADDITION TO THE STRONG WINDS... TEMPERATURES MAY ALSO WARM
SIGNIFICANTLY IN SOME AREAS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3500 9999 3504 9934 3437 9943 3439 9948
3408 9947 3423 9999 3493 10000
TIME...MOT...LOC 0304Z 240DEG 25KT 3453 9983
..SPEG.Local storm report, Jun 3, 10:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 3 SE HERRING 35.57N 99.48W
06/03/2012 E0.75 INCH ROGER MILLS OK PUBLIC
1010 PM TSTM WND GST 5 SW BUTLER 35.58N 99.25W
06/03/2012 M73.00 MPH CUSTER OK MESONET
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:21 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Jun 3, 8:55 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Jun 3, 9:20 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| Jun 3, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Roger Mills | 64 min |
| Jun 3, 10:07 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson | 23 min |
| Jun 3, 10:38 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 52 min |
| Jun 3, 11:07 PM CDT | Special Weather Statement | OUN | Kay | 23 min |
| Jun 3, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 26 min |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 27 min |
| Jun 3, 11:49 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Jun 4, 12:04 AM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Jun 4, 5:25 AM CDT | Special Weather Statement | OUN | Hughes | 35 min |
| Jun 4, 5:30 AM CDT | Special Weather Statement | OUN | Custer | 30 min |
| Jun 4, 5:56 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Jun 4, 7:30 AM CDT | Special Weather Statement | OUN | Johnston | 30 min |
| Jun 4, 7:46 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Jun 4, 8:16 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.